# SDR QXEA2013062401114

- Difficulty date: June 24, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 24,003 hours, 24,498 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Damaged
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR MAIN HINGE RUBBING AT LOWER EDGE AND AT LOWER MOUNT LUG TO FUSELAGE FITTING.  SMOOTHED DAMAGE IAW SRM 51-14-00-02-04, REV 13.  CONFIRMED CRACK FREE REF NTM 51-00-06-10-801, PT 1, REV 9.  RECEIVED ADVANCED INFORMATION TO LEAVE AFT SERVICE DOOR MAIN HINGE AS IS REF JGEA-13-15660136 DATED 6/11/13.  APPLIED ALODINE, PRIMER AND TOP COAT IAW SRM 51-21-10-02-01, SRM 51-25-10-02-01, SRM 51-25-25-02-01, REV 13 MIN THICKNESS REMAINING .195 AFTER BLENDING.  HINGE FOUND TO BE WITHIN LIMITS IAW RD 8/4-52-918, ISSUED 1. COMPLIED WITH STEP 7 OF RD8/4-52-918 ISS NR 1.
